# SDR SWAA052780

- Difficulty date: September 12, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 10,464 hours, 5,664 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, R1 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT OF CONTAINER.  REINSTALLED SLIDE PER MM.
